MathSciNet Relay Station
MathSciNet bibliographic data
MR1654029 65M12 (65N12 78M10)
Lin, Qun; Yan, Ningning Global superconvergence for Maxwell's equations. Math. Comp. 69 (2000), no. 229, 159–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement